# SDR AWXA200500648

- Difficulty date: June 1, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 14,509 hours, 5,363 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, BOTH NR 1 AND NR 2 ENGINE BLEED AIR FAULTS OCCURRED.  TURNED BACK AND LANDED WITHOUT FURTHER DIFFICULTY.  MX R & R NR 1 BMC IAW AIRBUS MM 36-11-34.  ALSO REPLACED FAN AIR VALVE CONTROL THERMOSTATS ON BOTH NR 1 AND NR 2 ENGINES IAW AIRBUS MM 36-11-43.  OPS CHECKS WERE GOOD.  TEMP CONTROL THERMOSTAT,  FAULT CONFIRMED  REASON FOR RETURN JUSTIFIED.  UNIT HAD  SEVERAL COMPONENTS REPLACED.  UNIT REPAIRED & RECERTIFIED IAW CMM.  THERMOSTAT, CONFIRMED FAILURE.  PRESSURE REDUCER OUT OF SEATING AND STICK S/A WORN.  REPLACED STICK & SEAT S/A.  ALL WORK PERFORMED IAW CMM.  COMPUTER, BLEED MON, UNIT PRE-TESTED & PASSED ALL FUNCITIONAL TESTS.  NO FAULTS FOUND, UNIT TESTED IAW CMM.
